# SDR IPXA2019072644922

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,751 hours, 12,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A INTERIOR DOOR ASSIST HANDLE ON MAIN ENTRY DOOR UPPER HANDLE MISSING REF IPC 52-11-11-03C ITEM 270. INSTALLED ENTRY DOOR HANDLE COVER W. IAW 52-11-11. THIS CLEARS M678099.
